Academic Journals Database
Disseminating quality controlled scientific knowledge

On the Set of Indices of Convergence for Reducible Tournament Matrices

ADD TO MY LIST
 
Author(s): Xiaogen CHEN

Journal: Studies in Mathematical Sciences
ISSN 1923-8444

Volume: 4;
Issue: 2;
Start page: 48;
Date: 2012;
Original page

Keywords: Boolean matrix | Reducible tournament matrix | Primitive exponent | Convergent index

ABSTRACT
Abstract We obtain that the set of indices of convergence for n by n reducible tournament matrices.Key words Boolean matrix; Reducible tournament matrix; Primitive exponent; Convergent index
RPA Switzerland

Robotic Process Automation Switzerland

    

Tango Jona
Tangokurs Rapperswil-Jona